# SDR 97UAL900266

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Elect Unit
- Part number: 802530
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ALL LANDING GEAR LIGHT STAYED RED AFTER GEAR EXTENSION.  LIGHTS WERE TESTED AND NONE ILLUMINATED RED.  RETRACTION AND EXTENTION WERE COMPLETED AGAIN.  AFTER 5 MINUTES ALL LIGHTS GREEN APPEARED.  *S/D*  REPLACED PROXIMITY ELECTRONIC UNIT U1-126 AND OPERATIONALLY CHECKED THE LANDING GEAR WARNING SYSTEM.
